# SDR REXA2016022400305

- Difficulty date: February 24, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI BAY DOOR SEAL RETAINERS ARE CORRODED FWD EDGE AFT OF SEAL MARKED WITH TAPE. CONTINUATION CARD 8788611 OP 159 & 192.  R & R AVI BAY DOOR SEAL RETAINERS IAW SRM 51-42-06 & 51-40-11.  REF MWC JOB 8788611 85, 159 & 192 FOR WORK PERFORMED.
